Generalized elliptic-type integrals and their representations
Abbreviated Journal Title
Appl. Math. Comput.
elliptic-type integrals; hypergeometric functions; Mathematics, Applied
Epstein-Hubbell [L.F. Epstein, J.H. Hubbell, Evaluation of a generalized elliptic-type integral, J. Res. NBS 67B (1963) 1-17] elliptic-type integrals occur in radiation field problems. In this paper, we consider a generalization (10) of the elliptic-type integrals introduced by Kalla and Tuan [S.L. Kalla, Vu Kim Tuan, Asymptotic formulas for generalized elliptic-type integrals, Comput. Math. Appl. 32 (1996) 49-55]. Many generalizations of elliptic-type integrals, studied earlier by several authors, can be derived as particular cases of our unified form. We study the uniform convergence of the integral representation (10). We derive the power series representations which are valid in different domains. Also we obtain some relationships between this generalized form and Laurecella's hypergeometric function of three variables F-D((3)), Appell's hypergeometric functions F-1 and F-3 and Gauss' hypergeometric function F-2(1). Some important particular Cases of these representations are derived. (c) 2006 Elsevier Inc. All rights reserved.
Applied Mathematics and Computation
"Generalized elliptic-type integrals and their representations" (2006). Faculty Bibliography 2000s. 6537.